# SDR SWAA2021100116964

- Difficulty date: September 11, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501186
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500C+6 RBL23 WL156. ; / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500C+6; RBL 23 WL 156; MEASURE: L=.8' X W=.660' X D=.006' ORIGINAL THICKNESS 0.040' PER SRM 53-30-53-0I-2 IDENTIFICATION TABLE2 ITEM 1. REWORKED AREA FOUND OUT LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2PARAG. 4.A.(1) DETAIL E. USED TOOL : DEPTH GAGE ID: ATS2473. DUE DATE: 07/2022.; [02] CORRECTED MEASUREMENTS SECTION; [03] VERIFIED MATERIAL REMAINING THICKNESS OF THE FLOOR TO SIDEWALL SUPPORT AT BS500C+6 IS OUT OF LIMITS PER SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2PARAG. 4.A.(1) DETAIL E; [04] THIS CARD WILL BE ACCOMPLISHED WITH THE CARD #TTG8Q006H662.
